Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Daugher is tapering


08-31-2013, 09:57 AM   #1
Victoria816
 
Victoria816's Avatar
 
Join Date: Aug 2013
Location: Boston, Massachusetts
Daugher is tapering

Ashley has started to taper her Prednisone, she is down to 20mg, and the last two days she has been getting nauseous. Is this a typical side effect of tapering? Also, how long does the bloating last or will it stay until she is off the Prednisone? Thank you all :-)
08-31-2013, 10:39 AM   #2
valleysangel92
Moderator
 
valleysangel92's Avatar
 
Join Date: Dec 2012
Location: United Kingdom

My Support Groups:
Sometimes symptoms can start to return when someone starts to taper, is she taking any other medications? If not, what's the plan? Most people find a reduction in side effects during taper but it usually takes getting off the pred completely to become totally side effect free.
__________________


Nicola
coeliac disease/Osteopenia /Crohns/Arthritis/
laperoscopic hemicolectomy 25/06/ 2013

Meds- Vedolizumab, sulfasalazine, Lansoprazole, Vitamin D, prochlorperazine, Oramorph, MST, B12 shots My journey with crohns: http://glutenfreecookiemonster.wordpress.com/

Allergic to - inflectra, aza

Non CD meds - Gabapentin, paracetamol, ventolin
08-31-2013, 11:46 AM   #3
Victoria816
 
Victoria816's Avatar
 
Join Date: Aug 2013
Location: Boston, Massachusetts
Ashley is also on 6mp, has had one Remicade infusion, Prilosec, Bactrim, Probiotics, and vitamins. I truly hope she isn't showing symptoms again.... Hoohummmm..
08-31-2013, 11:51 AM   #4
valleysangel92
Moderator
 
valleysangel92's Avatar
 
Join Date: Dec 2012
Location: United Kingdom

My Support Groups:
It might be that she's getting side effects from the other meds then, some of them do take a while to get to therapeutic levels, and have a wide range of side effects. Take a look in the treatment section, there could be some useful posts. Also could she have any anti-stickiness meds?
09-01-2013, 05:21 AM   #5
UnXmas
Banned
 
Join Date: Oct 2012

My Support Groups:
The nausea could definitely be from tapering. I'm not sure how long the bloating usually lasts, but my face (the only place I experienced bloating) went back to normal very quickly, probably a few days after coming off prednisone.
09-01-2013, 11:47 AM   #6
Victoria816
 
Victoria816's Avatar
 
Join Date: Aug 2013
Location: Boston, Massachusetts
Thank you all again!
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Daugher is tapering
Thread Tools


All times are GMT -5. The time now is 01:26 AM.
Copyright 2006-2017 Crohnsforum.com